MathSciNet Relay Station
MathSciNet bibliographic data
MR1101317 (92i:62130) 62J05 (62P20)
Efron, B. Regression percentiles using asymmetric squared error loss. Statist. Sinica 1 (1991), no. 1, 93–125.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement